# SDR DALA2023112809743

- Difficulty date: November 21, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 112,556 hours, 16,748 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 RHW NO.8 SLAT UPPER EDGE WORN AT LES 450. CORRECTIVE ACTION: REPAIRED RHW NO.8 SLAT UPPER EDGE WORN AT LES 450 AS PER B767- 300 SRM 57-43-02-2R-1 & SRM 51-70-10-2R-4 (0074884)
